# SDR REXA2021042000246

- Difficulty date: April 16, 2021
- Submitted: April 20, 2021
- Operation: Air carrier
- Aircraft: N925XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15183
- Aircraft time: 29,325 hours, 19,743 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 101377
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EPSU BATTERY PACK DEAD (PS38). REMOVED AND REPLACED EPSU BATTERY PACK (PS38). OPERATIONAL TEST OF THE EPSU CHECK GOOD IAW AMM 33-51-17 PN OFF 2013-1A SN OFF 101377 PN ON 2013-1ASMI SN ON 12016
